# SDR DJFA20120706001

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N404FL
- Make and model: Beech 400A
- Aircraft serial: RK108
- Aircraft time: 6,404 hours, 5,349 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED LOSS OF BRAKING ACTION WITH THE ANTI-SKID SYSTEM ON. WITH ANTI-SKID SYSTEM TURNED OFF, THE BRAKES WORK NORMALLY.  MX FOUND THE ANTI-SKID CONTROL UNIT FAILED.
